# SDR ASAA2022032637795

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 31,376 hours, 9,988 cycles
- Engine: Ge CFM567B24
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Abnormal
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010, #2 ENGINE INLET SPINNER FRONT CONE FOUND WITH MORE THAN 50% OF WHITE ANTI-EROSION PAINT MISSING. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE INLET SPINNER FRONT CONE PER T/C 78472010.
